MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Model Number EQ-5000
Medical Device Problem Codes Insufficient Heating (1287); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the temperature did not rise.Event occurred before patient use/during testing at the facility.There was no patient involvement and no patient harmed reported.
 
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.Visual inspection showed the device was in good condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed and the disconnect indicator on the unit was lit and did not work.The reported issue was caused by a broken hose.The equator hose was replaced to resolve this issue.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada ave n
oakdale MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21788563
Report Number3012307300-2025-03874
Device Sequence Number8664068
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)190314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown